MAUDE Adverse Event Report: MPRI PISCES-QUAD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI PISCES-QUAD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 3888-56
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer's representative (rep) regarding an implantable device.It was reported that the lead separated as the boot was being slid up over the extension.The issue was visibly apparent.The lead was replaced with a new lead.No further complications were reported or anticipated.No symptoms were reported.
 
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow up report will be sent once analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the lead ((b)(4)) found that the stim lead body out insulation separated at the butt joint on the proximal end.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PISCES-QUAD
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7549302
Report Number2649622-2018-08904
Device Sequence Number16597745
Product Code LGW
UDI-Device Identifier00643169887916
UDI-Public00643169887916
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2022
Device Model Number3888-56
Device Catalogue Number3888-56
Device Lot NumberVA1P0WT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2018
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer06/13/2018
07/05/2018
08/08/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date06/25/2018
07/17/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR